# SDR YENA2024012900125

- Difficulty date: January 27, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 388
- Aircraft time: 34,364 hours, 22,839 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK ON RIB 22 AT FIXED LEADING EDGE LH WING ; (RESOLVED ON W/O: 1267464 TASKCARD: NR-00126) REF TOMX W/O# 2452 N/R 00131. CRACK AT RIB ON RIB 22 AT FIXED LEADING EDGE LH WING WAS REPAIRED PER ETI-190-23-741 REV. 3, ETD2023-190-032495 REV.: B AND EC: E24-047-01. ACCOMPLISHED BY TOMX TECH # 10000939. TOMX QC# 269616.
